# SDR ASAA2021052834978

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 340 hours, 175 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: False Indication
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/T P/RST FLASHES YELLOW TWICE WITH THE FIRST SELECTION OF FLAPS. GROUNDED - YES.  WITH INPUT FROM TECH SERVICES AND CFM SYSTEMS HANDBOOK SEC 4.020 PAGE 7 ACCOMPLISHED B737-9 IFIM 22-32-00-810-811 AT OPERATIONAL TEST AND B737-9 AMM 22-31-00-710-802 AT SYSTEM TEST AND BITE LIBRARY 50 MCP ALL CHECKED GOOD NO DEFECT. SYSTEM HANDBOOK STATES AT AMBER LIGHT INDICATES AIRSPEED DIFFERENCE FROM COMMANDED VALUE BY +10 TO -5KTS. DURING THAT TIME THIS CONDITION IS NORMAL.
